MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC AXLE INTERSPINOUS FUSION SYSTEM; SPINOUS PROCESS PLATE

XTANT MEDICAL HOLDINGS, INC AXLE INTERSPINOUS FUSION SYSTEM; SPINOUS PROCESS PLATE
Model Number X060-1520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a product complaint on 03/25/2025.A system inserter/compressor was returned to the manufacturer coupled with another system inserter complaint.Upon receipt of this inserter, it was noted that the stop of the distal tip was damaged.Communications with the complainant confirmed this instrument was possibly utilized during procedure, however, the complainant was unaware of damage at the distal tip.It is unclear as to when the damage to the distal tip occurred.There were no known patient complications or delay in treatment associated with this complaint.No additional information available.
 
Additional Manufacturer Narrative
A visual assessment of the returned system inserter/compressor showed an instrument with repeated use, as identified by surface scratches.One of the stops on the distal tip of the instrument were fractured from the body of the system inserter/compressor.A functionality assessment was not performed due to the damaged condition of the returned system inserter/compressor, which was removed from distributable inventory.A dhr review was performed for the instrument lot and there was no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 10/10/2024.The complainant was unaware of the damaged distal tip and could not confirm when the damage occurred.The root cause of the damaged distal tip is unable to be reliably determined, but could be related to the impacts to the system inserter/compressor.There has been one other complaint of similar nature in the past 12 months.The manufacturer will continue to monitor this instrument for complaints from the field.

Brand Name
AXLE INTERSPINOUS FUSION SYSTEM
Common Device Name
SPINOUS PROCESS PLATE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key21892815
Report Number3005031160-2025-00014
Device Sequence Number15494296
Product Code PEK
UDI-Device IdentifierM697X06015201
UDI-PublicM697X06015201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX060-1520
Device Lot NumberSC2009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown